Autocorrelation and Linear Complexity of the New Generalized Cyclotomic Sequences

Tongjiang YAN  Rong SUN  Guozhen XIAO  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E90-A   No.4   pp.857-864
Publication Date: 2007/04/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e90-a.4.857
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Information Security
Keyword: 
stream ciphers,  sequences,  cyclotomy,  linear complexity,  autocorrelation,  

Full Text: PDF>>
Buy this Article




Summary: 
This paper contributes to a new generalized cyclotomic sequences of order two with respect to p1e1p2e2ptet. The emphasis is on the linear complexity and autocorrelation of new prime-square sequences and two-prime sequences, two special cases of these generalized cyclotomic sequences. Our method is based on their characteristic polynomials. Results show that these sequences possess good linear complexity. Under certain conditions, the autocorrelation functions of new prime-square sequences and two-prime sequences may be three-valued.